# SDR UPS07651160

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP HEAVY ODOR OF BURNING RUBBER IN COCKPIT UPON LANDING.  FAINT SMELL BEFORE TAKEOFF - PREVIOUS CREW COMMENT.  RAN BOTH ENGINES TO FLIGHT IDLE.  ISOLATED LEFT AND RIGHT BLEEDS AND RAN BOTH PACKS TO FULL.  COULD NOT DUPLICATE ODOR, A/C OK FOR CONTINUED SERVICE.
